# SDR DXTA200300072

- Difficulty date: July 21, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N333QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600333
- Aircraft time: 7,129 hours, 5,787 cycles
- Engine: Pwa JT15D5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Part time: 7,102 hours, 5,657 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

OILY ODOR ON TAKEOFF AND DESCENT AND AT ALTITUDE OF 15,000 FT.  PERFORMED ENGINE BORESCOPE AND FOUND EVIDENCE OF ENGINE OIL IN GAS GENERATOR CASE AREA, REMOVED NR 2 ENGINE AS PRECAUTIONARY.
